Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 577, NWS Little Rock, AR

June 16, 2011Arkansas County, Jefferson County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 16, 2011, 5:14 PM CDT for Arkansas County, Jefferson County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 5:14 PM CDT (22:14 UTC)
Expired
Jun 16, 2011, 5:45 PM CDT
In force
31 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
808 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS54 KLZK 162214
SVRLZK
ARC001-069-162245-
/O.NEW.KLZK.SV.W.0577.110616T2214Z-110616T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
514 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 545 PM CDT

* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTHEAST OF ALTHEIMER...OR 16 MILES SOUTHWEST OF STUTTGART...AND
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUMPHREY...           ALTHEIMER...          WABBASEKA...
  GETHSEMANE...         SALT BAYOU...         NEWTOWN...
  HURRICANE SLOUGH...   GLENWOOD LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3427 9182 3444 9192 3449 9180 3449 9171
      3434 9162
TIME...MOT...LOC 2215Z 247DEG 13KT 3439 9178

$$

44
1 follow-up statement
636 
WWUS54 KLZK 162234
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CDT THU JUN 16 2011

ARC001-069-162245-
/O.CON.KLZK.SV.W.0577.000000T0000Z-110616T2245Z/
JEFFERSON AR-ARKANSAS AR-
534 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
ARKANSAS AND NORTH CENTRAL JEFFERSON COUNTIES UNTIL 545 PM CDT...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 2 MILES SOUTHWEST OF HUMPHREY...OR 12 MILES SOUTHWEST OF
STUTTGART...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  HUMPHREY...           SALT BAYOU...         HURRICANE SLOUGH...
  GLENWOOD LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3430 9175 3448 9183 3449 9180 3448 9171
      3434 9162
TIME...MOT...LOC 2234Z 241DEG 14KT 3440 9171

$$

/44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:35 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 16, 2:35 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
235 PM CDT THU JUN 16 2011

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
QUITE A BUSY SCENE AT THE SURFACE THIS AFTERNOON...WITH A BOUNDARY
DRAPED ACROSS THE STATE AND MOVING BACK TO THE NORTH...AN MCV OVER
NORTHWEST ARKANSAS...A SYSTEM BEHIND THAT ONE OVER KANSAS AND
OKLAHOMA...AND OUTFLOW FROM LAST NIGHTS CONVECTION OVER THE
SOUTHEAST.

18Z LZK SPECIAL SOUNDING STILL SHOWS A BIT OF CONVECTIVE INHIBITION...
AS CIRRUS BLOWOFF FROM THE MORNING STORM COMPLEX HAS KEPT ANY CU
FROM FORMING OVER THE CENTRAL PORTION OF THE AREA. HOWEVER...CU
HAS CONTINUED TO FORM IN THE DELTA REGION AND THE SOUTH...WHERE OUTFLOW
FROM LAST NIGHTS CONVECTION HAS HELPED TO GENERATE SHOWERS/STORMS.

STILL..WITH THE WARM SECTOR ADVANCING NORTHWARD...INSTABILITY WILL
CONTINUE TO INCREASE...WHICH SHOULD ACT TO GENERATE MORE SHOWERS
AND THUNDERSTORMS OVER THE REGION.

SOME OF THE STORMS WILL BE SEVERE...WITH LARGE HAIL THE PRIMARY
THREAT. HOWEVER...COLLAPSING CORES COULD EASILY PRODUCE A 60-70
MPH WIND GUST AND DAMAGE. ALSO...SLOW STORM MOTION AND HIGH
PRECIPITABLE WATER COULD AID IN ANY STRONG STORMS PRODUCING HEAVY
RAINFALL.

STORMS WILL DIMINISH AFTER SUNSET. THE UPPER RIDGE TO THE
SOUTHWEST OF THE REGION WILL EXPAND BACK INTO THE AREA...AND WILL
PUSH THE REMNANTS OF THE STORM COMPLEXES NORTHEAST AND OUT OF THE
REGION LATE TONIGHT.

FOR TOMORROW...DRY WEATHER RETURNS...AND WITH DEVELOPING LOW
PRESSURE OUT IN THE PLAINS...AND HIGH PRESSURE OVER THE
SOUTHEASTERN CONUS THE GRADIENT WILL BE ELEVATED...WITH SUSTAINED
WIND SPEEDS OF 15 TO 20 MPH AND GUSTS OF 25 TO 30 MPH. WINDS
SHOULD REMAIN BELOW LAKE WIND ADVISORY CRITERIA.

HOT WEATHER MAKES A RETURN JUST IN TIME FOR THE WEEKEND...WITH
LOWS IN THE 70S AND HIGHS APPROACHING THE MID TO UPPER 90S. A FEW
LOCATIONS COULD APPROACH THE CENTURY MARK. HEAT INDEX VALUES ARE
MOST LIKELY TO APPROACH OR EXCEED 100 DEGREES AROUND CENTRAL AND
SOUTHERN ARKANSAS...HOWEVER THEY SHOULD REMAIN BELOW HEAT ADVISORY
CRITERIA.
&&

.LONG TERM...MONDAY THROUGH THURSDAY
THE LONG TERM PD WILL FEATURE A SIGNIFICANT PATTERN CHANGE THAT WILL
MOVE THE NATURAL STATE AWAY FROM THE HOT...DRY WX AND TOWARD COOLER
TEMPS AND RAINY WX.

MONDAY LOOKS TO BE ANOTHER DRY AND HOT DAY AND TUESDAY SHOULD BE A
BIT OF A TRANSITION DAY BEFORE MUCH DIFF WX TUE NIGHT THROUGH THU.
AN IMPRESSIVE PUNCH OF EPAC ENERGY WILL FORCE A PATTERN CHANGE FROM
OUR RECENT UPR RIDGING TO A PATTERN FEATURING THE KIND OF PERTURBED
SW UPR FLOW THAT CAN GET US INTO TROUBLE THIS TIME OF YEAR.  AND BY
TROUBLE...WE ARE TALKING ABOUT HEAVY RAIN AND THE POTENTIAL FOR
FLOODING AS AN ELONGATED SFC TROUGH TAKES UP RESIDENCE OVER THE OHIO
AND MS VALLEYS. NOW GRANTED...WE ARE NEARLY A WEEK AWAY FROM THIS
EVENT...BUT SIGNS ARE REALLY STARTING TO POINT TOWARD A RAINY PERIOD
FROM LATE TUE THROUGH THE END OF NEXT WEEK. PERSONS WITH INTERESTS
IN FLOOD PRONE AREAS SHOULD CONTINUE TO MONITOR THE FCST AS FURTHER
DETAILS ARE RESOLVED.

NEEDLESS TO SAY...A RAINY PERIOD WILL MEAN COOLER TEMPS WITH HIGHS
ONLY IN THE 80S TO MAYBE LOW 90S FROM WED ON.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     71  93  72  94 /  40  10  10  10
CAMDEN AR         73  97  73  97 /  20  10  10  10
HARRISON AR       69  92  72  93 /  60  10  10  10
HOT SPRINGS AR    73  96  76  95 /  30  10  10  10
LITTLE ROCK   AR  73  97  75  96 /  40  10  10  10
MONTICELLO AR     74  98  75  98 /  30  10  10  10
MOUNT IDA AR      71  93  72  94 /  30  10  10  10
MOUNTAIN HOME AR  70  92  72  95 /  40  10  10  10
NEWPORT AR        72  96  74  96 /  40  10  10  10
PINE BLUFF AR     73  94  75  96 /  30  10  10  10
RUSSELLVILLE AR   68  94  71  96 /  40  10  10  10
SEARCY AR         72  94  71  93 /  50  10  10  10
STUTTGART AR      74  95  75  95 /  40  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...63
Hazardous weather outlook, Jun 16, 2:58 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CDT THU JUN 16 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
258 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE SEEN ACROSS THE STATE
THIS AFTERNOON. A FEW OF THESE STORMS WILL LIKELY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. ANOTHER STORM
COMPLEX MAY DRIFT INTO NORTHERN ARKANSAS FROM OKLAHOMA LATER THIS
EVENING...THOUGH THE THREAT FOR SEVERE WEATHER LOOKS A BIT MORE
UNCERTAIN WITH THIS CLUSTER OF STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
UPPER LEVEL HIGH PRESSURE WILL DOMINATE FROM FRIDAY INTO EARLY
NEXT WEEK...ALLOWING VERY WARM TEMPERATURES TO RETURN TO THE
FORECAST AREA WITH VIRTUALLY RAIN FREE CONDITIONS EXPECTED. THE
ONLY REAL CHANCE OF RAIN WILL BE AFTERNOON SHOWERS AND
THUNDERSTORMS THAT POP UP IN THE HEAT OF THE DAY. TEMPERATURES
WILL CONTINUE TO RUN WELL ABOVE NORMAL FOR THIS TIME OF THE YEAR.

A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND WEDNESDAY WITH
PRECIPITATION CHANCES ON THE INCREASE...ESPECIALLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON...MAINLY NORTH
AND EAST OF A PINE BLUFF TO HOT SPRINGS LINE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/63

In the hours before

Special weather statement, Jun 16, 3:43 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT THU JUN 16 2011

ARZ005-013>016-023-162145-
BAXTER AR-INDEPENDENCE AR-IZARD AR-SEARCY AR-STONE AR-VAN BUREN AR-
343 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IZARD...EXTREME NORTHERN
VAN BUREN...SOUTHERN BAXTER...STONE...EASTERN SEARCY AND EXTREME
WESTERN INDEPENDENCE COUNTIES UNTIL 445 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMPBELL...OR 9 MILES EAST OF MARSHALL...
MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN VIEW...      THOLA...              LUNENBURG...
  LUBER...              LONE STAR...          HERPEL...
  GORBY...              FIFTY SIX...          ELBERTA...
  ELBA...               BRANDENBERG...
  BLANCHARD SPGS CAVERN...                    TWIN CREEK...
  TURKEY CREEK...       TIMBO...              SYLAMORE...
  SAINT JAMES...        OXLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3617 9192 3575 9186 3575 9259 3597 9263
TIME...MOT...LOC 2043Z 262DEG 34KT 3588 9246

44
Local storm report, Jun 16, 4:01 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             DE WITT                 34.29N 91.34W
06/16/2011  E0.88 INCH       ARKANSAS           AR   PUBLIC

&&

61
Special weather statement, Jun 16, 4:20 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 PM CDT THU JUN 16 2011

ARZ003>005-162220-
BAXTER AR-BOONE AR-MARION AR-
420 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAXTER...NORTHERN
MARION AND NORTHEASTERN BOONE COUNTIES UNTIL 515 PM CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF SHORT MTN...OR 12 MILES
NORTHWEST OF YELLVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN HOME...      BULL SHOALS...        WININGTON...
  PRICE PLACE...        OZARK ISLE...         LEAD HILL...
  LAKEWAY...            LAKEVIEW...           GASSVILLE...
  FLIPPIN...            FAWN PARK...          DODD CITY...
  DIAMOND CITY...       COLFAX...             CLARK HILL...
  BULL SHOALS SP...     ARKAWANA...           ZINC...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3650 9233 3626 9233 3628 9292 3649 9293
TIME...MOT...LOC 2120Z 268DEG 26KT 3637 9281

44
Local storm report, Jun 16, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 NW DE WITT            34.31N 91.36W
06/16/2011  E1.00 INCH       ARKANSAS           AR   TRAINED SPOTTER

&&

58
Special weather statement, Jun 16, 4:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
434 PM CDT THU JUN 16 2011

ARZ047-162220-
MONROE AR-
434 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE COUNTY UNTIL 515
PM CDT...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST NORTHEAST OF CROCKETTS BLUFF...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PALMER...             RAGTOWN...            PINE CITY...
  LAWRENCEVILLE...      SIMPSON LAKE...       MAYOS...
  LAMBERT BAYOU...      KANSAS LAKE...
  HOLLY GROVE MUNI ARPT...                    DEEP ELM...
  ADAMS BAYOU...

&&

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3438 9112 3440 9113 3441 9116 3444 9117
      3445 9121 3448 9121 3449 9125 3452 9125
      3469 9105 3448 9104 3448 9099 3446 9098
TIME...MOT...LOC 2133Z 235DEG 20KT 3449 9112

46
Local storm report, Jun 16, 4:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
438 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             CADES                   34.02N 91.59W
06/16/2011  E1.25 INCH       LINCOLN            AR   TRAINED SPOTTER

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:25 PM CDTSevere Thunderstorm WarningLZKJefferson35 min
Jun 15, 7:46 PM CDTSevere Thunderstorm WarningLZKCleveland, Lincoln29 min
Jun 15, 7:50 PM CDTSpecial Weather StatementLZKPhillips45 min
Jun 15, 7:55 PM CDTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln35 min
Jun 15, 8:12 PM CDTSevere Thunderstorm WarningLZKLincoln19 min
Jun 15, 8:25 PM CDTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln50 min
Jun 15, 8:43 PM CDTSevere Thunderstorm WarningLZKCleveland, Grant32 min
Jun 15, 9:00 PM CDTSevere Thunderstorm WarningLZKCleveland, Drew, Lincoln45 min
Jun 15, 9:04 PM CDTSevere Thunderstorm WarningLZKCleveland41 min
Jun 15, 9:33 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas42 min
Jun 15, 10:11 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita49 min
Jun 15, 10:55 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita50 min
Jun 15, 11:42 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita60 min
Jun 16, 8:56 AM CDTSpecial Weather StatementLZKJohnson, Logan, Newton44 min
Jun 16, 1:43 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha47 min
Jun 16, 2:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha46 min
Jun 16, 2:56 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Lincoln34 min
Jun 16, 3:31 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln29 min
Jun 16, 3:34 PM CDTSevere Thunderstorm WarningLZKBoone, Marion41 min
Jun 16, 3:43 PM CDTSpecial Weather StatementLZKIzard, Stone62 min
Jun 16, 3:43 PM CDTSevere Thunderstorm WarningLZKArkansas47 min
Jun 16, 3:59 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln46 min
Jun 16, 4:20 PM CDTSpecial Weather StatementLZKMarion60 min
Jun 16, 4:34 PM CDTSpecial Weather StatementLZKMonroe46 min
Jun 16, 4:37 PM CDTSevere Thunderstorm WarningLZKMonroe38 min
Jun 16, 4:46 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln44 min
Jun 16, 5:08 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Prairie37 min
Jun 16, 5:17 PM CDTSevere Thunderstorm WarningLZKMonroe43 min
Jun 16, 5:18 PM CDTSpecial Weather StatementLZKBaxter, Marion62 min
Jun 16, 5:20 PM CDTSevere Thunderstorm WarningLZKJackson26 min
Jun 16, 5:34 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln56 min
Jun 16, 5:43 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie47 min
Jun 16, 5:47 PM CDTSpecial Weather StatementLZKSearcy58 min
Jun 16, 5:52 PM CDTSevere Thunderstorm WarningLZKDesha, Lincoln38 min
Jun 16, 6:24 PM CDTSpecial Weather StatementLZKPope, Van Buren61 min
Jun 16, 6:27 PM CDTSevere Thunderstorm WarningLZKMonroe48 min
Jun 16, 6:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.